# SDR SWAA2020101213496

- Difficulty date: September 2, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 291-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORWARD GALLEY DOOR (RI) BEAR STRAP INTERNAL ARE LOCATED AT BS 291.5 TO BS 294.5 BETWEEN STR 8R AND STR 9R AT PASSENGER CABIN.  REPAIRED FORWARD BELLY DOOR INTERNAL AREA AT BS 291.5 AND BETWEEN STR 7R AND STR 9R, IAW EA N. 20-153-01918 REVISION IR AND EA N 53-0635-20 REV 0.
